# SDR 2001F00109

- Difficulty date: June 20, 2001
- Submitted: July 13, 2001
- Operation: General aviation
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0300
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 51155496
- Condition: Cracked
- Location: Aileron
- Component: Aileron, Cessna
- Component part number: 512400098
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT AILERON YOLK ATTACH POINTS.
